MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10014
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during cori preventive maintenance, it was found that the drill array's attachment for flat markers was bent.No patient was involved.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill tracker rob10014 lot 19lumc002 intended for use in treatment was returned for evaluation.A relationship between the reported event and the device was established.The reported problem was visually confirmed.The flat marker connection has snapped at the location of minimum diameter just below the the location where the flat marker attaches to the connector.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.The most likely cause of this event is an extremely tight flat marker fit requiring a tool to remove the flat marker and resulting in damage to the flat marker connector.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.Care and caution should be exercised during surgical assembly and use of the drill tracker array.Refer to the cori surgical system user's manual for proper handling.This failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.Additional information: d3.

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key10934390
Report Number3010266064-2020-02052
Device Sequence Number13680357
Product Code OLO
UDI-Device Identifier00885556757338
UDI-Public00885556757338
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10014
Device Catalogue NumberROB10014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown